# SDR YENA20110531261

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 18,730 hours, 6,530 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B16018
- Condition: Failed
- Location: Weather Radar
- Part time: 18,550 hours, 6,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 727 JFK-BQN, AIR RETURN TO JFK DUE TO WX RADAR FAILURE AFTER T/O, WXR R/T DISPLAYED BELOW TILT.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER (1SQ1) IAW AMM 34-41-33-04.  OPS CHECK NORMAL.
